# SDR SWAA2012080106382

- Difficulty date: July 31, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 17,541 hours, 10,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOP AT ROW 7.  RELAMPED EEPLS IAW AMM.
